Inequalities for minimal covering sets in set systems of given rank

Tuza, Zsolt (1994) Inequalities for minimal covering sets in set systems of given rank. DISCRETE APPLIED MATHEMATICS, 51 (1-2). pp. 187-195.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:47
Last Modified: 11 Dec 2012 14:47
URI: http://eprints.sztaki.hu/id/eprint/624

Update Item Update Item